"On 6th February at 8:30 am she went to school in a perfect state. At 9:30 am she got the second shot At 10:00 am while she was in the playground of the school, she fainted and lost consciousness. For half an hour she did not answer, so they called an ambulance. She started with temperature, seizures and she lost her sight."
"From that moment on the nightmare began, she was admitted to the same hospital, first at Emergency Doors and after in the Paediatric Intensive Care Unit. While we were at Emergency Doors a doctor called the School Headmaster and the parents and asked them not to discuss the fact that there was another girl who also had a reaction to the HPV vaccine in the Paediatric Intensive Care Unit at the same time as Karla."
Teresa Marti (Valencia, Spain)
Symptoms: Last 4th February 2009, Maite received the second shot of Gardasil HPV vaccine. The same day, after the shot, she fainted (at the Health Center) and she had side effects such as tiredness and pains in her legs. After two days, as the symptoms became more severe, we went to emergency doors of the hospital “Arnau de Villanova” (Valencia) on 6th February, the physicians carried out medical tests and they diagnosed a possible adverse reaction to the HPV vaccine.
She always had a cold. On 12th February, we went back to emergency doors as her condition deteriorated. More medical tests were carried out by the hospital physicians. This young girl spent a whole month not being able to walk and was very anxious, so she had to take a lot of medicines. When she went to school she had to go back home after one hour because she was not feeling well. She was ill for two months, so she could not do the things she used to enjoy doing.
Now she is recovered.
This original article can be found at http://sanevax.org/teresa-from-burjasot-valencia/